Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 473068, 4 pages
http://dx.doi.org/10.1155/2014/473068
Research Article

Fundamental Solutions for Periodic Media

Institute for Problems in Mechanics, Moscow 119526, Russia

Received 7 October 2014; Revised 27 November 2014; Accepted 1 December 2014; Published 14 December 2014

Academic Editor: Nikos Mastorakis

Copyright © 2014 Sergey V. Kuznetsov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. S. Bakhvalov, “Homogenized characteristics of bodies with periodic structure,” Doklady Akademii Nauk SSSR, vol. 218, pp. 1046–1048, 1974 (Russian). View at Google Scholar
  2. A. Bensoussan, J. L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, The Netherlands, 1978.
  3. E. Sanchez-Palencia, “Homogenization method for the study of composite media,” in Asymptotic Analysis II, pp. 192–214, 1983. View at Google Scholar
  4. G. Allaire, “Homogenization and two-scale convergence,” SIAM Journal on Mathematical Analysis (SIMA), vol. 23, no. 6, pp. 1482–1518, 1992. View at Publisher · View at Google Scholar
  5. J. Diaz-Alban and N. Masmoudi, “Asymptotic analysis of acoustic waves in a porous medium: initial layers in time,” Communications in Mathematical Sciences, vol. 10, no. 1, pp. 239–265, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Nemat-Nasser, T. Iwakuma, and M. Hejazi, “On composites with periodic structure,” Mechanics of Materials, vol. 1, no. 3, pp. 239–267, 1982. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Nemat-Nasser and M. Taya, “On effective moduli of an elastic body containing periodically distributed voids,” Quarterly of Applied Mathematics, vol. 39, no. 1, pp. 43–59, 1981. View at Google Scholar · View at Scopus
  8. S. Nemat-Nasser and M. Taya, “On effective moduli of an elastic body containing periodically distributed voids: comments and corrections,” Quarterly of Applied Mathematics, vol. 43, pp. 187–188, 1985. View at Google Scholar
  9. A. S. Sangani and A. Acrivos, “Slow flow through a periodic array of spheres,” International Journal of Multiphase Flow, vol. 8, no. 4, pp. 343–360, 1982. View at Publisher · View at Google Scholar · View at Scopus
  10. A. S. Sangani and W. Lu, “Elastic coefficients of composites containing spherical inclusions in a periodic array,” Journal of the Mechanics and Physics of Solids, vol. 35, no. 1, pp. 1–21, 1987. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Hasimoto, “On the periodic fundamental solutions of the Stokes equations and their application to viscous flow past a cubic array of spheres,” Journal of Fluid Mechanics, vol. 5, pp. 317–328, 1959. View at Google Scholar
  12. K. C. Nunan and J. B. Keller, “Effective elasticity tensor of a periodic composite,” Journal of the Mechanics and Physics of Solids, vol. 32, no. 4, pp. 259–280, 1984. View at Publisher · View at Google Scholar · View at Scopus
  13. S. V. Kuznetsov, “Periodic fundamental solutions for anisotropic media,” Izvestiya RAN. Mekhanika Tverdogo Tela, no. 4, pp. 99–104, 1991 (Russian). View at Google Scholar
  14. S. V. Kuznetsov, “The effective elasticity tensors for dispersed composites,” Journal of Applied Mathematics and Mechanics, vol. 57, no. 1, pp. 117–124, 1993. View at Publisher · View at Google Scholar · View at Scopus
  15. S. V. Kuznetsov, “Porous media with internal pressure,” Izvestia RAN. Mekhanika Tverdogo Tela, no. 6, pp. 22–28, 1993 (Russian). View at Google Scholar
  16. S. V. Kuznetsov, “Microstructural stresses in porous media,” Prikladnaya Mekhanika, vol. 27, no. 8, pp. 23–28, 1991. View at Google Scholar · View at Scopus
  17. S. V. Kuznetsov, “Wave scattering in porous media,” Izvestiya RAN. Mekhanika Tverdogo Tela, no. 3, pp. 81–86, 1995 (Russian). View at Google Scholar
  18. S. V. Kuznetsov, “Scattering of elastic waves in porous media,” International Journal of Latest Research in Science and Technology, vol. 4, pp. 61–64, 2014. View at Google Scholar
  19. S. V. Kuznetsov, “Some singular solutions of the theory of elasticity,” Journal of Applied Mathematics and Mechanics, vol. 60, no. 5, pp. 863–865, 1996. View at Publisher · View at Google Scholar · View at Scopus
  20. S. V. Kuznetzov, “Direct boundary integral equation method in the theory of elasticity,” Quarterly of Applied Mathematics, vol. 53, no. 1, pp. 1–8, 1995. View at Google Scholar · View at Scopus
  21. S. V. Kuznetsov, “On the operator of the theory of cracks,” Comptes Rendus de l'Académie des Sciences, vol. 323, pp. 427–432, 1996. View at Google Scholar